If you have used Dulera (mometasone furoate + formoterol fumarate dihydrate) and experienced an increase or decrease in acne, please tell us about it here. Be sure to include as much information as possible, including when you started taking Dulera, the dosage, other side effects you experienced, and anything else that might be relevant. Acne is sometimes a side effect of prescription drug usage, but other times it has to do with hard-to-track-down lifestyle changes, bacteria in your gut, or nutrient deficiency. In our experience, the best way to treat acne is by eliminating sugar, flour, dairy, caffeine, and vegetable oils from your diet. Supplementing zinc, vitamin b complex, boron, melatonin, and SOD is likely to help as well.
Acneresearch.org offers resources for acne sufferers, including success stories, links to and summaries of dozens of clinical acne studies, and a lifestyle routine designed to help you treat acne naturally. If you want individual advice or are interested in contributing to the body of knowledge on acne, fill out our survey. You do not need to live with acne — it is a disease caused by a combination of a western lifestyle and western diet. By treating your acne, you’ll likely find yourself healthier, happier, and more attractive — physically and emotionally.
4 Replies to “Does Dulera (mometasone furoate + formoterol fumarate dihydrate) cause or cure acne? Dulera reviews.”
I have started taking Dulera aprrox 2 weeks ago. I have noticed a remarkable increasenin acne. Concentrated primarily on my face but extends to neck shoulders amd chest. I have not had any other lifestyles changes other than medication.
I noticed the same thing. I started using Dulera in January. Since then I’ve had an increase in acne (deep, cyst-type breakouts) along my chin. Also, my rosacea worsened. At the end of April my pulmonologist decreased by inhalations to half and my skin is starting to improve. It’s a steroid. I don’t know why the Dulera manufacturer wouldn’t consider acne a side effect.
Would love to hear what happened next Cynthia…
I have also had that issue, but have had tons of other health issues… so it’s hard for me to know if dulera is the cause.
I began taking this medication two weeks ago and have noticed an increase in acne on my forehead, cheeks, neck, and chest